AAAAAA

   
Results: 1-3 |
Results: 3

Authors: Wang, Xiao Qian Cheng, Shi Hong
Citation: Wang, Xiao Qian et Cheng, Shi Hong, General Regular Variation of the nth Order and 2nd Order Edgeworth Expansions of the Extreme Value Distribution (II), Acta mathematica Sinica. English series (Print) , 22(1), 2006, pp. 27-40

Authors: Yang, Jing Ping Cheng, Shi Hong Wang, Xiao Qian
Citation: Yang, Jing Ping et al., Bivariate Recursive Equations on Excess.of.loss Reinsurance, Acta mathematica Sinica. English series (Print) , 23(3), 2007, pp. 467-478

Authors: Wang, Xiao Qian Cheng, Shi Hong
Citation: Wang, Xiao Qian et Cheng, Shi Hong, General Regular Variation of nth Order and the 2nd Order Edgeworth Expansion of the Extreme Value Distribution (I), Acta mathematica Sinica. English series (Print) , 21(5), 2005, pp. 1121-1130
Risultati: 1-3 |